Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why am I having stomach pain even after taking tablets for indigestion and hyperacidity? - Online Doctor Chats

Date : 28-Dec-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1172 Questions
User:hi doctor
Doctor:How can I help you?
User:this is XXXX's wife..
User:i had indegstion and hyperacidity prob last week..took tablets..
User:but even after that i feel stomah pain every morning wn i wake up
User:and today it became even more painful.. its like burning sensation
User:may i know the reason and wat should i do to control this
Doctor:Can you specify the location which is acthing? Is it in the centre above the umbilicus?
Doctor:*which is aching?
User:it is paing on lower abdomen
User:have burning and pricking sensation
Doctor:Do you mean it is below the umbilicus?
Doctor:Can you specify since when you have this burning?
Doctor:Is it one side (left/right) or on both side?
User:i hv this since last friday
User:its paining exactly on the centre
User:the pain got reduced after medication.. but again started today
Doctor:Do you feel the pain is on the skin or within the body?
User:but every mrng i hv this pain for 2 mins.. after which i feel like eating something
User:pain is within the body
Doctor:Have you seen a doctor before taking the medicine?
User:s.. took medicine prescribed by doctor..
Doctor:may I know what medicines were prescribed to you?
User:doc diagnosed ans said its indigeston and hyper acidity
User:medicines were pantop,ecobin,reflux
Doctor:Are you passing stool normally?
Doctor:Do you notice any problems while passing urine?
Doctor:Did you have fever?
Doctor:And may I also know your age?
User:actually i hv loose stool...watery before taking medicine.. after which it become normal...
User:am 26 yrs old.. and i dont hv fever..
Doctor:Let me brief you.
Doctor:It looks like you had an episode of intestinal infection.
Doctor:The medicine given to you are good.
Doctor:But most often symptoms recovery is gradual.
Doctor:Now since the pain is of short duration and doesn't happen throughout the day,
Doctor:I don't think you need to be worried.
Doctor:It will recovery gradually in a few days.
Doctor:Drink plenty of water.
User:wat will be the reason for intestinal infection
Doctor:If you are still passing loose stool, you can take electrolyte fluids.
Doctor:Infection may be virus, bacteria or parasite.
User:nw.. stools are normal...
User:hw can we avoid such infection
Doctor:You may have got this through water, outside food or salads.
Doctor:Avoid eating at unhygeinic places.
Doctor:Wash your hands before eating.
Doctor:Prefer to drink from boiled or sterilized water.
User:ok.. and i have stopped taking the medicine.. si
User:ok doc
Doctor:Wash all fruits and raw food before eating.
Doctor:And make sure all the food is properly cooked.
Doctor:Avoid eating stored food.
User:i took a home pregnancy test this mrng which was positive
Doctor:You can continue ecobin for couple of more days.
Doctor:Take yoghurts in your meal.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:will this pain or infection affect the foetus.. i still have not checked doc for preg
User:took a home pregnancy test this mrng which was positive will this pain or infection affect the foetus.. i still have not checked doc for preg
Doctor:If you had positive pregnancy, then most likely pregnancy itself may be the cause of this pain.
Doctor:Now, since you don't have fever or loose stool
Doctor:I don't think you have any active infection.
Doctor:This pain may be sequale of previous infection or due to pregnancy itself.
Doctor:Both the condition does not need concerns.
User:should i check with gyno immediately
User:or should i wait for few more days
Doctor:Continue ecobin and yoghurt.
Doctor:If you have missed period and urine test was positive, then you can start looking for a obstetrician / gynecologist doctro.
User:should i check with gyno immediately on this pain
User:ok doc..
Doctor:Also take tab. folvite 5mg once a day.
Doctor:Mild lower abdominal pain
Doctor:is very normal during early pregnancy.
Doctor:So do not be worried.
Doctor:You should be fine.
Doctor:Have you followed?
User:the medicines whihc i took will it affect the feeotus
Doctor:The medicines have no known side effects on fetus.
Doctor:You need not be worried.
Doctor:Do you have any other questions?
Doctor:Are you there?
Doctor:Are you there?
Doctor:I have to close the chat as you are not responding.
Doctor:You can chat with us 24/7 for your medical queries
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor